# SDR AALA201901149011

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 61,623 hours, 16,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAD A GUST LOCK SPLINE COLLAR CRACKED.  THE AIRCRAFT WAS GROUNDED.  REPLACED GUST LOCK COLLAR IAW AMM 52-11-08. OPS CHECKED GOOD.
